5 193

Cited 0 times in

Acute Generalized Exanthematous Pustulosis(AGEP) Induced by Ampicillin

Other Title
Ampicillin 복용후 발생한 급성 전신성 발진형 농포증 2예
Authors
전, 세정; 김, 남수; 이, 은소; 강, 원형
Citation
Korean journal of dermatology, 36(2):355-359, 1998
Journal Title
Korean journal of dermatology; 대한피부과학회지
ISSN
0494-4739
Abstract
We report cases of two patients with acute generalized exanthematous

pustulosis(AGEP). One patient had localized cutaneous infection and the other

rhinoplasty. Both were being treated with ampicillin and developed intense erythemas

followed by generalized subcomeal pustulation associated with fever and a neutrophilic leukocytosis. Histopathological findings were subcorneal spongiform pustules showing preponderance of polylnorphonuclear leukocytes. Generalized pustular psoriasis, subcorneal pustular dermatosis, impetigo and pemphigus foliaceus should be differentiated from AGEP The causative drug in both of our cases was ampicillin and fast resolution of

pustules was observed with a low dosage of systemic steroid within 5 days.
Keywords
AGEPSpongiform subcomeal pustulesAmpicillin
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Dermatology
Full Text Link
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse